| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6 implantable collamer lens of -7.50/1.5/095 (sphere/cylinder/axis) was implanted into the patients right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a shorter length due to excessive vault.The replacement lens resolved the problem.Cause of this event was reported as a patient related factor.